# SDR RAIA00307183

- Difficulty date: July 6, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 32,879 hours, 33,019 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700959
- Part serial: 85121300
- Condition: Faulty
- Location: E/E Bay
- Part time: 224 hours, 217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5500-STL- F/O'S ALTIMETER SHOWS OFF FLAG AT 5000 FT.  MAINTENANCE REMOVED AND REPLACED AIR DATA COMPUTER.
